# SDR CALA2024080700383

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 89,504 hours, 21,374 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3301KGAMS1
- Part serial: 0507761
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 52,258 hours, 10,557 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RT ENGINE BLEED OFF. RT CTR FUEL PUMP  INOP. RT ENGINE N3 INDICATING 0 REMOVED AND REPLACED E2 TACHOMETER REF 77-12-02 AND FIM 77-12-805 PARTS USED:  19-7712-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1928849  SN OFF 7761.  INFLIGHT RT ENGINE BLEED OFF. RT CTR FUEL PUMP  INOP. RT ENGINE N3 INDICATING 0 REMOVED AND REPLACED E2 TACHOMETER REF 77-12-02 AND FIM 77-12-805.  ENGINE RUN REQUIRED TO SEE IF FAULT PERSIST PERFORMED RT ENGINE IDLE RUN REF MM 71-00-00. ALL ENG PERAMETERS ARE NORMAL. ENG BLEED SYSTEM OPERATES NORMAL AT THIS TIME. AC OK FOR SERVICE.SENSOR, SPEED,   OFF 19-7712-9-9001 7761 ON 19-7712-9-9001 0980 ENGINE RUN REQUIRED TO SEE IF FAULT PERSIST PERFORMED RT ENGINE IDLE RUN REF MM 71-00-00. ALL ENG PERAMETERS ARE NORMAL. ENG BLEED SYSTEM OPERATES NORMAL AT THIS TIME. AC OK FOR SERVICE.
